MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENDOVIVE STANDARD PEG KIT; GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS

BOSTON SCIENTIFIC CORPORATION ENDOVIVE STANDARD PEG KIT; GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS
Model Number M00509041
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/23/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block e1: this event was reported by a boston scientific employee.The healthcare facility was not reported on the medwatch form and is unknown.Block h6: imdrf impact code f1901 captures the additional surgery performed to retrieve the broken tube.Imdrf device code a0501 captures the reportable event of feeding tube detached.
 
Event or Problem Description
It was reported to boston scientific corporation that an endovive standard peg kit pull method was used during a percutaneous endoscopic gastrostomy tube placement procedure performed on (b)(6) 2025.During the procedure, the tube broke while being pulled through the anterior abdominal wall.Part of the tube was left in the patient's stomach.A laparotomy was performed to retrieve the broken tube and placed a gastrostomy tube.There were no reported patient complications as a result of this event.
 
Additional Manufacturer Narrative
Block b3 (date of event) and b5 have been corrected.Block e1: this event was reported by a boston scientific employee.The healthcare facility was not reported on the medwatch form and is unknown.Block h6: imdrf impact code f1901 captures the additional surgery performed to retrieve the broken tube.Imdrf device code a0501 captures the reportable event of feeding tube detached.
 
Event or Problem Description

Brand Name
ENDOVIVE STANDARD PEG KIT
Common Device Name
GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key21969567
Report Number3005099803-2025-01923
Device Sequence Number12827068
Product Code PIF
UDI-Device Identifier08714729880479
UDI-Public(01)08714729880479(17)260201(10)35817254
Combination Product (Y/N)Y
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K150679
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/01/2026
Device Model NumberM00509041
Device Catalogue NumberM00509041
Device Lot Number0035817254
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2025
Supplement Date Received by Manufacturer05/19/2025
Initial Report FDA Received Date05/06/2025
Supplement Report FDA Received Date05/21/2025
Date Device Manufactured02/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age22 YR
Patient SexUnknown